# SDR HEEA072896

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: M832481906
- Condition: Leaking
- Location: Hyd Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE UTILITY HYDRAULIC SYSTEM FAILED IN FLIGHT. MAINTENANCE REPLACED LEAKING O-RINGS ON HYDRAULIC MOTOR.
